# SDR DALA2017030401789

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RIGHT HORIZONTAL STAB LOWER RIB AT HSS 92.7 AND 21 INCHES AFT OF FORWARD SPAR CRACKED.  REPAIRED THE RIB IAW PRI 553125-14, REV O, AND ER/A 553125-14.
